CSpace

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 2, 页码: 27
Authors:  Cheng, Chengcheng;  Zheng, Zuohuan
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
Almost periodic  Free boundary  Principal Lyapunov exponent  Spreading-vanishing  Asymptotic spreading speed  
The Rotation Number for Almost Periodic Schrodinger Operators with delta-Potentials 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2021, 页码: 23
Authors:  Damanik, David;  Zhou, Zhe
Favorite  |  View/Download:32/0  |  Submit date:2021/10/26
Convergence rates in almost-periodic homogenization of higher-order elliptic systems 期刊论文
ASYMPTOTIC ANALYSIS, 2021, 卷号: 123, 期号: 1-2, 页码: 95-137
Authors:  Xu, Yao;  Niu, Weisheng
Favorite  |  View/Download:48/0  |  Submit date:2021/10/26
Almost periodic homogenization  higher-order elliptic systems  quantitative estimates  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:129/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Bifurcations and Chaos in the Duffing Equation with Parametric Excitation and Single External Forcing 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 8, 页码: 31
Authors:  Jiang, Tao;  Yang, Zhiyan;  Jing, Zhujun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
The Duffing equation  the Melnikov method  the second order averaging method  bifurcations  chaotic attractors  
The rotation number of the linear Schrodinger equation with discontinuous almost periodic potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 4202-4228
Authors:  Zhou, Zhe
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Stepanov almost periodic function  Rotation number  Discrete hull  Ergodic theorem  Stepanov norm  
Uniform ergodic theorems for discontinuous skew-product flows and applications to Schrodinger equations 期刊论文
NONLINEARITY, 2011, 卷号: 24, 期号: 5, 页码: 1539-1564
Authors:  Zhang, Meirong;  Zhou, Zhe
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
On the focusing mass critical problem in six dimensions with splitting spherically symmetric initial data 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 7, 期号: 4, 页码: 345-373
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Focusing mass critical NLS  Sobolev regularity  scattering conjecture  
REGULARITY OF ALMOST PERIODIC MODULO SCALING SOLUTIONS FOR MASS-CRITICAL NLS AND APPLICATIONS 期刊论文
ANALYSIS & PDE, 2010, 卷号: 3, 期号: 2, 页码: 175-195
Authors:  Li, Dong;  Zhang, Xiaoyi
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Schrodinger equation  mass-critical  
Positive almost periodic solutions of some neutral integral equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 1-2, 页码: 141-148
Authors:  Xu, Bin;  Zhang, Zhitao
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Almost periodicity  Neutral integral equation  Mixed monotone operators